# SDR UALA2012042002354

- Difficulty date: April 18, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 84,122 hours, 13,521 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON MISSING ROUND PANEL ON THE INBD SIDE (436AR).   REPLACED MISSING PANEL WITH NEW PANEL.
